Please use this identifier to cite or link to this item:
Type: Journal article
Title: Wave scattering by an infinite straight-line array of axisymmetric ice floes
Author: Bennetts, L.
Squire, V.
Citation: International Journal of Offshore and Polar Engineering, 2008; 18(4):254-262
Publisher: International Society of Offshore and Polar
Issue Date: 2008
ISSN: 1053-5381
Statement of
Luke G. Bennetts, Vernon A. Squire
Abstract: The linear and time-harmonic problem of an infinite, equispaced, straight-line array of identical floes is considered. Under the asssumption of axisymmetry, the floes are permitted to vary in thickness through both their upper and lower surfaces. Further, a realistic draught may be incorporated. An approximation technique is implemented, which combines a variational principle and an association of the vertical motion to the mode that supports propagating waves. The resulting equations exist in the horizontal plane and are solved through the use of a Green’s function in the free-surface domain and a Fourier expansion in the ice-covered domain. Numerical results are given for example problems that show the influence of the varying thickness and realistic draught.
Keywords: Array
Green's function
sea ice
Description: The original version (prior to the final revised manuscript) was presented at the 18th International Offshore and Polar Engineering Conference (ISOPE-2008), Vancouver, July6–11, 2008.
Rights: Copyright © by The International Society of Offshore and Polar Engineers
Description (link):
Published version:
Appears in Collections:Aurora harvest 4
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.